MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STINGRAY LP; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STINGRAY LP; CATHETER, PERCUTANEOUS
Model Number 10594
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the package seal was compromised.A stingray lp catheter re-entry device was selected for use.During preparation, it was noted that the package seal of the device was not fully sealed.Product sterility was questioned.The procedure was completed with another of the same device.No patient complications reported.

Brand Name
STINGRAY LP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10443343
Report Number2134265-2020-11546
Device Sequence Number2726935
Product Code DQY
UDI-Device Identifier08714729903352
UDI-Public08714729903352
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K152401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2022
Device Model Number10594
Device Catalogue Number10594
Device Lot Number0025344246
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1